View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra; Basin, M
Author Affiliation, Ana.
n/a
Article Title
On delay-dependent stability for vector nonlinear stochastic delay-difference equations with Volterra diffusion term
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Systems Control Letters
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2007
Volume ID
56
Issue ID
6
Page(s)
423-430
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
Global asymptotic stability conditions for discrete vector nonlinear stochastic systems with state delay and Volterra diffusion term are obtained based on the convergence theorem for semimartingale inequalities, without assuming the Lipschitz conditions for nonlinear drift functions. The derived stability conditions are directly expressed in terms of the system coefficients. A number of nontrivial examples of nonlinear systems satisfying the obtained stability conditions are given. The obtained results are compared to some previously known asymptotic stability conditions for discrete nonlinear stochastic systems.....
read more